Severe Cyanoacrylate Granuloma Following Cyanoacrylate Closure for Varicose Veins in a Patient with Immune Modulation: A Case Report

Read full text
Authors: Takahiro Imai, Daisuke Harada, Yoichi Mizutani, Soutarou Katsui
Cited by: 2
References: 10

Abstract

We report a case of severe cyanoacrylate granuloma (CAG) that developed shortly after cyanoacrylate closure (CAC) in a patient receiving dupilumab. A 74-year-old female had an uneventful postoperative course until the day before initiation of dupilumab; however, on postoperative day (POD) 16, 1 day after starting dupilumab, she developed fever and painful inguinal nodules. Computed tomography revealed multiple subcutaneous nodules without abscess formation. Despite systemic corticosteroids and antihistamines, the lesions progressed, requiring repeated bilateral excisions through POD 93. This case suggests that immune modulation at the time of cyanoacrylate exposure may influence the severity and progression of granulomatous inflammation after CAC.

Fields of Study & Subjects

Diagnosis and Treatment of Venous Diseases Surgical Sutures and Adhesives Genital Health and Disease

Publication details

Journal / source
Annals of Vascular Diseases
Publisher
The Editorial Committee of Annals of Vascular Diseases
Volume
19
Issue
1
Pages
n/a–n/a
Publication date
1 January 2026
Language
EN